Hardy operators of monotone functions and sequences in Orlicz spaces

被引:22
作者
Heinig, HP [1 ]
Kufner, A [1 ]
机构
[1] ACAD SCI CZECH REPUBL, INST MATH, CR-11567 PRAGUE 1, CZECH REPUBLIC
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 1996年 / 53卷
基金
加拿大自然科学与工程研究理事会;
关键词
D O I
10.1112/jlms/53.2.256
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:256 / 270
页数:15
相关论文
共 20 条
[1]   WEIGHTED NORM INEQUALITIES FOR CERTAIN INTEGRAL-OPERATORS [J].
ANDERSEN, KF ;
HEINIG, HP .
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 1983, 14 (04) :834-844
[2]  
[Anonymous], MATH USSR IZVESTIYA, DOI 10.1070/IM1991v036n03ABEH002039
[3]  
Apostol T., 1973, MATH ANAL, V2nd ed.
[4]   MAXIMAL FUNCTIONS ON CLASSICAL LORENTZ SPACES AND HARDY INEQUALITY WITH WEIGHTS FOR NONINCREASING FUNCTIONS [J].
ARINO, MA ;
MUCKENHOUPT, B .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1990, 320 (02) :727-735
[5]   SOME ELEMENTARY INEQUALITIES .3. [J].
BENNETT, G .
QUARTERLY JOURNAL OF MATHEMATICS, 1991, 42 (166) :149-174
[6]  
BEREZHNOI EI, 1991, SOV MATH DOKL, V43, P492
[7]   WEIGHTED NORM INEQUALITIES FOR OPERATORS OF HARDY TYPE [J].
BLOOM, S ;
KERMAN, R .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1991, 113 (01) :135-141
[8]   INTEGRAL-OPERATORS ON WEIGHTED AMALGAMS [J].
CARTONLEBRUN, C ;
HEINIG, HP ;
HOFMANN, SC .
STUDIA MATHEMATICA, 1994, 109 (02) :133-157
[9]  
GOLDMAN ML, 1992, SOV MATH DOKL, V44, P581
[10]   WEIGHTED HARDY INEQUALITIES FOR INCREASING FUNCTIONS [J].
HEINIG, HP ;
STEPANOV, VD .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1993, 45 (01) :104-116